# SDR 98FDEA00326

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FOLLOWING GEAR RETRACTION, LEFT MAIN GEAR DOOR LIGHT AND RED DOORS LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR SAME RESULTS.  *S/D*  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR WARNING SWITCH.  OPERATIONAL CHECK OF LEFT MAIN LANDING GEAR DOOR WARNING SYSTEM IS GOOD.  REFERENCE MAINTENANCE MANUAL 32-62-11.
